MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC CONTOUR; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC CONTOUR; STAPLE, IMPLANTABLE
Model Number CS40G
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
Echelon curved cutter stapler would not work - "not firing." a new echelon stapler was brought into the room, and the next one would not work either.Dr switched to the ta 90 stapler.No injury to patient.The defective staplers will be returned to the manufacturer for inspection.

Brand Name
CONTOUR
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC
475 calle c
guaynabo PR 00969
MDR Report Key21546641
Report Number21546641
Device Sequence Number20845746
Product Code GDW
UDI-Device Identifier10705036012405
UDI-Public10705036012405
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/25/2025
Report Date (Section F) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCS40G
Device Catalogue NumberCS40G
Device Lot NumberC9ET3E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/07/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/25/2025